RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Izv. RAN. Ser. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Izv. Akad. Nauk SSSR Ser. Mat., 1990, Volume 54, Issue 2, Pages 396–417 (Mi izv1100)  

This article is cited in 5 scientific papers (total in 5 papers)

Triples of infinite iterates of metrizable functors

V. V. Fedorchuk


Abstract: The concepts of metrizable, uniformly metrizable, and perfectly metrizable functors are introduced. The triple $\mathscr F^+$, $\mathscr F^{++}$, $\mathscr F^\omega$ of infinite iterates of a perfectly metrizable functor $\mathscr F$ is defined. The geometric properties of such triples are investigated for the continuous hyperspace functor and the probability measure functor.

Full text: PDF file (1113 kB)
References: PDF file   HTML file

English version:
Mathematics of the USSR-Izvestiya, 1991, 36:2, 411–433

Bibliographic databases:

UDC: 515.12
MSC: Primary 54B30, 54E45, 54E50; Secondary 54B20, 54C50, 54F25
Received: 21.07.1987

Citation: V. V. Fedorchuk, “Triples of infinite iterates of metrizable functors”, Izv. Akad. Nauk SSSR Ser. Mat., 54:2 (1990), 396–417; Math. USSR-Izv., 36:2 (1991), 411–433

Citation in format AMSBIB
\Bibitem{Fed90}
\by V.~V.~Fedorchuk
\paper Triples of infinite iterates of metrizable functors
\jour Izv. Akad. Nauk SSSR Ser. Mat.
\yr 1990
\vol 54
\issue 2
\pages 396--417
\mathnet{http://mi.mathnet.ru/izv1100}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1062520}
\zmath{https://zbmath.org/?q=an:0715.54005}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1991IzMat..36..411F}
\transl
\jour Math. USSR-Izv.
\yr 1991
\vol 36
\issue 2
\pages 411--433
\crossref{https://doi.org/10.1070/IM1991v036n02ABEH002028}


Linking options:
  • http://mi.mathnet.ru/eng/izv1100
  • http://mi.mathnet.ru/eng/izv/v54/i2/p396

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. V. Fedorchuk, “Probability measures in topology”, Russian Math. Surveys, 46:1 (1991), 45–93  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. Vitaly V. Fedorchuk, Yury V. Sadovnichy, “On some categorical properties of uniform spaces of probability measures”, Topology and its Applications, 82:1-3 (1998), 131  crossref
    3. V.V. Fedorchuk, “On a preservation of completeness of uniform spaces by the functor PscT”, Topology and its Applications, 91:1 (1999), 25  crossref
    4. Yu. V. Sadovnichii, “Lifting the functors $U_\tau$ and $U_R$ to the categories of bounded metric spaces and uniform spaces”, Sb. Math., 191:11 (2000), 1667–1691  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    5. A. A. Zaitov, “Open Mapping Theorem for Spaces of Weakly Additive Homogeneous Functionals”, Math. Notes, 88:5 (2010), 655–660  mathnet  crossref  crossref  mathscinet  isi
  • Известия Академии наук СССР. Серия математическая Izvestiya: Mathematics
    Number of views:
    This page:233
    Full text:103
    References:34
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019